Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

andybonse

Members
  • Content Count

    415
  • Joined

  • Last visited

Community Reputation

0 Neutral

About andybonse

  • Rank
    Advanced Member

Recent Profile Visitors

1,077 profile views
  1. I've upped my fludrocortisone and now I feel a lot better, so far anyways. Only time will tell. I really bet it's a lot to do with blood volume / pressure. I would love to have the testing facilities to see blood flow in every region of the body when these symptoms are happening, it would make so many questions answered. But unfortunately, it's money and hospitals won't do it. When I win the lottery I will fund my own private research and find a cure! lol.
  2. Have you tried fludrocortisone? That boosts blood volume. Also as much exercise as you can, it increases blood volume, heart size and strength, capillaries in the lungs, red blood cell size which all is fantastic for us. That is what I'm trying currently. I am sat here now, fine in my head but have that feeling of shortness of breath and need to keep yawning or trying to get a deep breath its uncomfortable but im trying. Funny thing I find is, when I am light headed I dont have shortness of breath but when I am great in my head I am short of breath?!!? Maybe it's vasoconstriction pushing blood up but restricting it else where or something, quite a few possibilities! Yeah my number on symptom too! I find laying on my right side helps, or laying completely flat including my head on my front. Lol. Clearly blood flow related. Maybe just when upright the brain is telling us we need more oxygen, like we don't need it to function as im sitting here quite alright in my head actually just this urge to keep getting a deep breath and uncomfortable feeling in my head! I know I'm not deprived of oxygen as I can exercise on my bike and get my hr to 160 and not be that out of puff. Logic huh. lol.
  3. God, this symptom! I had it VERY bad years ago and it resolved mostly and was so much relief. Not sure why it resolved, most likely the fludrocortisone which has stopped working and im going up my dose to see how I feel. However, I have no idea what's causing it apart from it has to be related to blood flow and pots / dysautonomia surely? Maybe it's disrupting the blood Ph / CO2 or something? Any how, I had before: Lung CT - normal Lung Function - Excellent All heart tests - Perfectly normal heart structure and ejection fraction etc.. Tried asthma inhalers and inhaled steroid. So now it's returned, I need to really find out and doctors these days aren't very helpful with things they can't "simply" find. Is there any tests I should be asking my doctor for? The only one I can think of is an Arterial Gasses blood test. I just need to find an answer as it's like suffocating. It's not anxiety or hyperventilation. It's 100% some physical response. I've started exercising again to try see if it helps, exercise does not make it worse, it stays the same...which is strange. I do find when im doing something upright it makes it worse and laying on my front completely flat relieves it some what and I have to lay there for a while until it sorts itself out or becomes more tolerable. It's just umbareable and makes me miserable, when I can get a deep breath it feels like hard work and exhausting. Blood pressure will be perfect, 118/70 and heart rate 60, so clearly the body isn't under stress, maybe it's a false sensation from low blood volume? Cheers!
  4. I get them and they look the same on both of these occasions: Standing up too quick(blood flow related) Rubbing my eyes(must stimulate a nerve or something)
  5. There is a video Dr Sanjay Gupta a cardiologist made, hes fantastic and talks about Magnesium Taurate for PVCS, it definitely helps. What magnesium were you on before and then what one when they got worse? I'm on Magnesium Citrate currently and wonder if the taurate may be a better choice for me.
  6. I came down from 150MCG to 100MCG as it seems to cause shortness of breath at rest badly when im too high, no idea why. And today I felt awful and more heart PVCS too ugh, so I went up a quarter and doing it slower, I should of known better but the shortness of breath sucks, I'd rather be lightheaded than feel like im suffocating lol.
  7. From the research articles I've read the levels should rise rapidly in days and return to good levels within a few weeks. I personally started taking Mag Citrate even though my levels are good now, but to ensure they stay good, for my PVCS and my muscle twitches. To be honest, I dropped to Omeprazole 10mg and my magnesium is great now but my diet was lacking magnesium I was getting like 100mg some days, 50mg some days, never enough but now I eat 400mg also plus the supplement so I can't prove if it were the omeprazole 20mg unless I go back to that dose, but I don't currently need to. Have you had a Red Cell Magnesium test? These are very good at showing overall body magnesium levels in the cells, better than the serum mag.
  8. There is a long term effect that causes hypomagnesmia which doesn’t resolve with replacement. The PPI needs to be stopped completely.
  9. I don’t suppose your on a PPI like omeprazole?
  10. When I'm really light headed, I find if I want some tiny relief I just breath in really deep and hold it. I assume its from increased pressure pushing blood upwards or something?
  11. I think the cerebral and other vessels cant BOTH dilate and constrict at the right times, so even though our main arteries BP is normal which keeps HR normal, the other smaller vessels say in the brain cant change to allow better blood flow, thats my theory and autoimmune condition blocking autonomic receptors that cause these functions are the reason way. Just my guess from the latest research. When someone lays down the blood should be perfect, the only reason it wouldnt be is something to do with the blood vessels not allowing the right blood to the right place, its all good blood going to the head but if the smaller arties and vessels are all closed up the blood flow will still be low.
  12. Without florinef I'm so bad, it's been a big change in the quality of life for me. It's one of them try it and see approaches with POTS unfortunately! For me I think the side effects are mainly not going to happen as its a Mineralcorticoid rather than Glucocorticoid, there are some side effects you can still get, but I don't get any. Just make sure your potassium is monitored weekly while you titrate your doses.
  13. Yep, been like it for a few years now. Fludrocortisone helps it with me.
  14. Exactly how I feel a lot of the time even laid down with perfect numbers, can you describe the symptoms your having?
×
×
  • Create New...